# SDR Q5QA2017030800067

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N288DX
- Make and model: Emb EMB-500
- Aircraft serial: 166
- Aircraft time: 5,929 hours, 7,624 cycles
- Engine: Pwc PW617FE
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

BRAKE SYSTEM FAILURE CAUSED BY HYDRAULIC PUMP FAILURE.
